# SDR ASAA0140615

- Difficulty date: October 16, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654687781
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND SHEAR BEAM WEB TEMPORARY REPAIR AT STATION 727 LBL 65 AND WL 190.  REPLACED SHEAR BEAM WEB IAW SRM.  (M)
